# SDR AALA971027

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT CORROSION ON THE INNER SURFACE OF THE 140T2603-3 INNER CHORD ON THE FWD CARGO DOOR.  THE BLENDOUTS EXCEEDED SRM LIMITS.  FOR FOUR BLEND OUTS TRIMMED OUT DISCREPANT AREAS.  FABRICATED AND INSTALLED REPAIR STRAPS USING 7075-T6 ALUMINUM.  TWO BLENDOUTS CONTINUED IN SERVICE WITH NOTED CONDITION.  APPROVED BY ENGINEERING PER MRB 767-1411.  (M)
